MAUDE Adverse Event Report: STERIS CORPORATION RELIANCE; 6500 SERIES RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET

STERIS CORPORATION RELIANCE; 6500 SERIES RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Model Number RELIANCE 6500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the hook to their 6500 series reliance endoscope drying and storage cabinet contacted the employee's head.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.

Brand Name
RELIANCE
Common Device Name
6500 SERIES RELIANCE ENDOSCOPE DRYING AND STORAGE CABINET
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25046610
Report Number3003950207-2026-00012
Device Sequence Number9921328
Product Code PUP
UDI-Device Identifier00724995229504
UDI-Public(01)00724995229504(11)250303
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRELIANCE 6500
Device Catalogue NumberREL650012MU
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/30/2026
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown